Now for my new question. I took Plan B on July 12th as a precautionary measure, though I don't think it was totally necessary. Still rather be safe than sorry. Anyway, I usually have 28 day cycles and I took Plan B around the time I should ovulate. The day my period was supposed to start, I spotted a bit. Then I bled with a little clotting, though lighter than normal, for the next three days, plus spotting for one other day. That is about the length of my regular cycle give or take.
I noticed that I didn't have a lot of PMS symptoms prior to my period except for increased appetite, a little nausea and sore nipples (and I usually have pretty serious PMS). I didn't even have cramps, and I usually have horrible cramps. However, as soon as my period ended, I noticed I still wasn't feeling quite up to snuff. In fact, I started having dull cramps and have been having headaches like I do when I ovulate. I've also had an increased sex drive. Today and yesterday, I've had a fair bit of the type of discharge I also get when ovulating. I took a pregnancy test just to be on the safe side, and it came back negative.
My question is if it is possible to ovulate this soon after a period/is this a normal side effect of having taken emergency contraceptive? I don't mind it, I just want to make sure it is normal and to plan accordingly for any intimacy and a possible second period soon. I tried to do a Google search on it, but I'm not really finding what I'm looking for. Any thoughts or personal experiences?
Thanks in advance! You all are the best! :)